Alert archive / Oregon / Gale Watches in 2016

Gale Watch 21, NWS Medford, OR

May 2, 2016

NWS Medford, OR issued this gale watch at May 2, 2016, 2:14 PM PDT. It took effect at May 4, 2016, 11:00 AM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
May 2, 2016, 2:14 PM PDT (21:14 UTC)
In effect from
May 4, 2016, 11:00 AM PDT
Expired
May 3, 2016, 3:28 PM PDT
In force
Issued by
NWS Medford, OR

The text

As transmitted.

403 
WHUS76 KMFR 022114
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
214 PM PDT MON MAY 2 2016

PZZ376-031015-
/O.NEW.KMFR.SC.Y.0053.160504T0000Z-160505T1200Z/
/O.NEW.KMFR.GL.A.0021.160504T1800Z-160505T1200Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
214 PM PDT MON MAY 2 2016

...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE
WEDNESDAY NIGHT...
...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM TUESDAY TO 5 AM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 PM TUESDAY TO 5 AM PDT
THURSDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS
IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT. 

* WINDS...NORTH 25 TO 30 KT WITH GUSTS UP TO 40 KT. WINDS MAY
  INCREASE TO 30 TO 35 KT WEDNESDAY AFTERNOON AND EVENING.

* SEAS...STEEP AND WIND DRIVEN AT 7 TO 9 FEET. SEAS MAY INCREASE
  TO 10 TO 12 FEET WEDNESDAY AFTERNOON AND EVENING. 

* AREAS AFFECTED...ALL AREAS WILL BE IMPACTED BY SMALL CRAFT
  ADVISORY CONDITIONS. GALES ARE POSSIBLE BETWEEN 10 AND 40 NM
  FROM SHORE SOUTH OF CAPE BLANCO WEDNESDAY AFTERNOON AND
  EVENING.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ350-356-370-031015-
/O.NEW.KMFR.SC.Y.0053.160504T0000Z-160505T1200Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
214 PM PDT MON MAY 2 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM TUESDAY TO 5 AM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 PM TUESDAY TO 5 AM PDT
THURSDAY. 

* WINDS...NORTH 25 TO 30 KT WITH GUSTS UP TO 40 KT.

* SEAS...STEEP AND WIND DRIVEN AT 6 TO 8 FEET. 

* AREAS AFFECTED...ALL AREAS WILL BE IMPACTED BY SMALL CRAFT
  ADVISORY CONDITIONS TUESDAY AFTERNOON THROUGH AT LEAST THURSDAY.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
2 follow-up statements
650 
WHUS76 KMFR 030950
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
250 AM PDT TUE MAY 3 2016

PZZ376-032300-
/O.EXT.KMFR.SC.Y.0053.160504T0000Z-160505T1800Z/
/O.EXT.KMFR.GL.A.0021.160504T1800Z-160505T1800Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
250 AM PDT TUE MAY 3 2016

...GALE WATCH NOW IN EFFECT FROM WEDNESDAY MORNING THROUGH
   THURSDAY MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM PDT TUESDAY THROUGH
   11 AM PDT THURSDAY...

* WINDS...NORTH 25 TO 30 KT WITH GUSTS UP TO 40 KT. WINDS MAY 
  INCREASE TO 30 TO 35 KT WEDNESDAY AFTERNOON AND EVENING. 

* SEAS...STEEP AND WIND DRIVEN AT 7 TO 9 FEET. SEAS MAY INCREASE
  TO 10 TO 12 FEET BETWEEN 10 AND 40 NM OFFSHORE WEDNESDAY
  AFTERNOON INTO THURSDAY MORNING.

* AREAS AFFECTED...ALL AREAS WILL BE IMPACTED BY SMALL CRAFT
  ADVISORY CONDITIONS. GALES ARE POSSIBLE BETWEEN 10 AND 40 NM
  OFFSHORE WEDNESDAY AFTERNOON INTO THURSDAY MORNING.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ350-356-370-032300-
/O.EXT.KMFR.SC.Y.0053.160504T0000Z-160505T1800Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
250 AM PDT TUE MAY 3 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM PDT TUESDAY THROUGH
   11 AM PDT THURSDAY...

* WINDS...NORTH 25 TO 30 KT WITH GUSTS UP TO 40 KT.

* SEAS...STEEP AND WIND DRIVEN AT 7 TO 9 FEET.

* AREAS AFFECTED...ALL AREAS WILL BE IMPACTED BY SMALL CRAFT
  ADVISORY CONDITIONS.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$

HTTP://WWW.WEATHER.GOV/MEDFORD
890 
WHUS76 KMFR 032228
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
328 PM PDT TUE MAY 3 2016

PZZ376-041130-
/O.EXT.KMFR.SC.Y.0053.160504T0000Z-160507T0600Z/
/O.UPG.KMFR.GL.A.0021.160504T1800Z-160505T1800Z/
/O.NEW.KMFR.GL.W.0031.160504T1800Z-160507T0600Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
328 PM PDT TUE MAY 3 2016

...GALE WARNING IN EFFECT FROM 11 AM WEDNESDAY TO 11 PM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 11 AM WEDNESDAY TO 11 PM PDT
FRIDAY. THE GALE WATCH HAS BEEN UPGRADED.

* WINDS...NORTH 25 TO 30 KT WITH GUSTS UP TO 40 KT. WINDS WILL
  INCREASE TO 30 TO 35 KT WITH GUSTS UP TO 45 KT LATE WEDNESDAY
  MORNING THEN PERSIST THROUGH FRIDAY EVENING.

* SEAS...STEEP AND WIND DRIVEN AT 7 TO 9 FEET. SEAS WILL INCREASE
  TO 10 TO 12 FEET BETWEEN 10 AND 40 NM OFFSHORE WEDNESDAY THEN
  PERSIST INTO FRIDAY EVENING.

* AREAS AFFECTED...ALL AREAS WILL BE IMPACTED BY SMALL CRAFT
  ADVISORY CONDITIONS INTO WEDNESDAY MORNING. GALES WILL DEVELOP
  BETWEEN 10 AND 40 NM OFFSHORE LATE WEDNESDAY MORNING AND PERSIST
  THROUGH FRIDAY EVENING WITH SMALL CRAFT ADVISORY CONDITIONS
  ELSEWHERE IN THE ZONE.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ALONG WITH VERY
STEEP AND HAZARDOUS SEAS ARE IMMINENT OR OCCURRING. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$

PZZ350-356-041130-
/O.EXT.KMFR.SC.Y.0053.160504T0000Z-160507T0600Z/
/O.NEW.KMFR.SW.Y.0055.160504T0600Z-160507T0600Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
328 PM PDT TUE MAY 3 2016

...SMALL CRAFT ADVISORY IN EFFECT THROUGH 11 PM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT THROUGH 11 PM PDT FRIDAY EVENING.

* WINDS...NORTH 15 TO 25 KT THIS EVENING THEN 20 TO 30 KT WITH
  GUSTS UP TO 40 KT THROUGH FRIDAY EVENING.

* SEAS...BECOMING STEEP AND WIND DRIVEN AT 5 TO 9 FEET TONIGHT
  THEN PERSISTING THROUGH FRIDAY EVENING.

* AREAS AFFECTED...ALL AREAS WILL BE IMPACTED BY SMALL CRAFT
  ADVISORY SEAS THIS EVENING THROUGH FRIDAY EVENING. SMALL CRAFT
  ADVISORY WINDS WILL DEVELOP LATE TONIGHT BEYOND 5 NM FROM SHORE
  AND NEAR CAPE BLANCO AND ALSO PERSIST THROUGH FRIDAY EVENING.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$

PZZ370-041130-
/O.EXT.KMFR.SC.Y.0053.160504T0000Z-160507T0600Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
328 PM PDT TUE MAY 3 2016

...SMALL CRAFT ADVISORY IN EFFECT THROUGH 11 PM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT THROUGH 11 PM PDT FRIDAY EVENING.

* WINDS...BECOMING NORTH 25 TO 30 KT WITH GUSTS UP TO 40 KT THIS
  EVENING THEN PERSISTING THROUGH FRIDAY EVENING.

* SEAS...STEEP AND WIND DRIVEN AT 7 TO 10 FEET.

* AREAS AFFECTED...ALL AREAS WILL BE IMPACTED BY SMALL CRAFT 
  ADVISORY CONDITIONS. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$
DW

HTTP://WWW.WEATHER.GOV/MEDFORD

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this gale watch went out at May 2, 10:48 AM PDT, 3 hours 26 minutes earlier.

Area forecast discussion, May 2, 10:48 AM PDT, 3 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
1048 AM PDT MON MAY 2 2016

.AVIATION...FOR THE 02/18Z TAF CYCLE...CUMULUS ARE ALREADY BUILDING
OVER THE CASCADES AND THE CHANCE FOR SHOWERS AND THUNDERSTORMS HAVE
INCREASED. THE MOST LIKELY LOCATION TO HAVE A THUNDERSTORMS IS IN
KLMT AND THAT HAS BEEN INCLUDED IN 18Z TAF, BUT STORMS MAY ALSO
DRIFT OFF MOUNTAINS AND AFFECT KMFR AND KRBG AS WELL. TAFS HAVE BEEN
UPDATED ACCORDINGLY.  AT THE COAST, A COASTAL TRAPPED WIND REVERSAL
IS UNDERWAY AS THE THERMAL TROUGH MOVES INLAND. STRATUS WITH MVFR
CIGS IS NOW APPROACHING THE SOUTH COAST AND WILL MOVE UP THE COAST
LINE THROUGH THE AFTERNOON. ITS INLAND PROGRESS WILL BE IMPEDED BY
SURFACE HEATING, BUT IT WILL SURGE INLAND TONIGHT. -WRIGHT

&&

.PREV DISCUSSION... /ISSUED 911 AM PDT MON MAY 2 2016/

DISCUSSION...TODAY WILL FEATURE A CHANCE OF SHOWERS AND SLIGHT
CHANCE OF THUNDERSTORMS FOR MOST OF THE FORECAST AREA. HIGH
RESOLUTION MODELS ARE IN MODERATE TO GOOD AGREEMENT ON THE
CASCADES AND UMQUA DIVIDE AND BASIN FEATURING THE BEST CHANCE FOR
SHOWERS AND THUNDERSTORMS. MOISTURE AND TRIGGER ARE ONLY MODEST
TODAY BUT INSTABILITY HAS TRENDED HIGHER IN THE MODELS...AND WITH
FULL SUNSHINE FOR MUCH OF THE DAY THIS SEEMS REASONABLE.

ANY SHOWERS AND THUNDERSTORMS SHOULD DIMINISH OVERNIGHT WITH
INCREASING STABILITY AND EXITING TRIGGER...BUT TOMORROW WILL
FEATURE MORE MOISTURE AND INSTABILITY...RESULTING IN A GREATER
CHANCE FOR SHOWERS AND THUNDERSTORMS. PLEASE SEE THE PREVIOUS
DISCUSSION BELOW FOR MORE DETAILS ON THE MORE ACTIVE WEATHER
PATTERN THIS WEEK.

MARINE...UPDATED 600 AM PDT MON 2 MAY 2016...WINDS WILL BECOME
SOUTHERLY AND REMAIN RELATIVELY LIGHT TODAY INTO TONIGHT. WESTERLY
SEAS WILL BUILD SLIGHTLY TODAY BUT REMAIN BELOW SMALL CRAFT
ADVISORY LEVELS. A COLD FRONT WILL MOVE THROUGH THE WATERS ON
TUESDAY. BEGINNING WEDNESDAY...THE THERMAL TROUGH RETURNS...AND
WITH HIGH PRESSURE BUILDING OFFSHORE...AN EXTENDED PERIOD OF
MODERATE TO STRONG NORTH WINDS APPEARS LIKELY THROUGH THE REST OF
THE WEEK. THIS MAY RESULT IN PERIODS OF HAZARDOUS SEAS OR GALES,
MAINLY FOR AREAS SOUTH OF CAPE BLANCO BEYOND 10 NM WEDNESDAY
THROUGH FRIDAY. /CC

PREV DISCUSSION... /ISSUED 419 AM PDT MON MAY 2 2016/

DISCUSSION...THE GFS AND ECMWF MODELS REMAIN IN GOOD AGREEMENT
THROUGH FRIDAY. TODAY IS LIKELY TO BE THE WARMEST DAY OF THE WEEK
INLAND...JUST A TAD WARMER THAN YESTERDAY. MEANWHILE A RETURN OF
ONSHORE FLOW WILL BRING COOLING TO THE COAST. LOW PRESSURE OVER
THE EASTERN PACIFIC WILL REACH CLOSE ENOUGH PROXIMITY TO BRING
INCREASING MOISTURE IN A SOUTHERLY FLOW ALOFT. THERE IS ALSO
INCREASING INSTABILITY AND A VERY WEAK SHORTWAVE THAT IS EXPECTED
TO BE IN THE VICINITY OF THE SISKIYOU AND CASCADE MOUNTAINS AROUND
PEAK HEATING LATE THIS AFTERNOON. SHOWERS TODAY ARE NOT EXPECTED
TO BE EXTENSIVE BUT ALL THE ABOVE WARRANTS CONTINUING THE MENTION
OF A SLIGHT CHANCE OF AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS WITH THE HIGHEST PROBABILITY OVER THE MOUNTAINS.

THE FORECAST IS ALSO CONSISTENT WITH INCREASED MOISTURE AND
INSTABILITY ON TUESDAY AS BOTH BRANCHES IN A SPLITTING UPPER
LEVEL TROUGH MOVE NEARER THE COAST. THE PROBABILITY OF SHOWERS AND
THUNDERSTORMS IS A NOTCH OR TWO HIGHER THAN TODAY...MAINLY IN THE
CHANCE TO LIKELY CATEGORY WITH A SOUTH STEERING FLOW OF ABOUT 20
MPH.

THE PROBABILITY OF SHOWERS WILL PEAK ON WEDNESDAY AS THE SOUTHERN
BRANCH OF THE TROUGH FORMS A CLOSED LOW OFF THE NORTHERN
CALIFORNIA COAST. THE INCREASED CLOUD COVER AND NUMEROUS SHOWERS
WILL LIMIT HEATING AND THUS LIMIT THE NUMBER OF THUNDERSTORMS.
BUT...EMBEDDED SHORTWAVES ARE LIKELY TO RESULT IN ISOLATED
THUNDERSTORMS.

THE LOW WILL TRACK SOUTH-SOUTHEAST TO THE SOUTHERN CALIFORNIA
COAST ON THURSDAY THIS WILL SHIFT THE FLOW ALOFT TO SOUTHEASTERLY
AND CONTINUE YET ANOTHER DAY OF SHOWERS WITH A SLIGHT CHANCE OF
AFTERNOON AND EVENING THUNDERSTORMS. BY FRIDAY...THE FLOW WILL
CONTINUE TO BACK AS THE LOW MOVES INLAND WITH SHOWERS AND A SLIGHT
CHANCE OF THUNDERSTORMS IN THE EAST TO NORTHEAST FLOW ALOFT MAINLY
EAST OF THE CASCADES.

THE WEEKEND FORECAST HAS BEEN IN FLUX WITH MODEL DIFFERENCES ON
THE EXTENT TO WHICH THE TROUGH OVER THE DESERT SOUTHWEST WILL
CONTINUE TO INFLUENCE OUR WEATHER. THE 00Z GFS HAD A VERY CURIOUS
SOLUTION WITH A STRONG SHORTWAVE IN THE EASTERLY FLOW FORMING A
CLOSED LOW AS IT REACHED THE COAST. A THEME OF SOME EARLIER
SOLUTIONS WAS TO HAVE SATURDAY'S WEATHER RESEMBLE FRIDAY.
BUT...THE 06Z GFS HAS ARRIVED AND HAS TRENDED TOWARD THE 00Z ECMWF
WHICH WOULD BRING WARMING AND DRYING FROM A PACIFIC RIDGE WHILE A
FEW WRAP AROUND SHOWERS FROM THE DESERT SOUTHWEST TROUGH MAY
EXTEND INTO THE FAR EAST SIDE. A MENTION OF A SLIGHT CHANCE OF
SHOWERS AS FAR WEST AS WESTERN SISKIYOU COUNTY WAS MAINTAINED AND
WILL WAIT FOR CONFIRMATION OF ANY DECREASED PRECIPITATION RISK.

EARLY NEXT WEEK...THERE IS UNCERTAINTY IN THE EXTENT TO WHICH
RIDGING WILL SET UP OVER THE WEST COAST WITH THE POSSIBILITY OF A
TROUGH DROPPING SOUTHEAST ACROSS THE PACIFIC NORTHWEST WITH
COOLING...SOME INCREASED CLOUDS AND PERHAPS A FEW SHOWERS OVER THE
EAST SIDE.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...NONE.

CA...NONE.

PACIFIC COASTAL WATERS...NONE.

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 2:14 PM PDTSmall Craft AdvisoryMFR8 days

Nearby

Gale Watches in Oregon, 2016Every gale watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.